# SDR HEEA083723

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- Aircraft time: 4,219 hours
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 206362002103
- Condition: Broken
- Location: Fuel Storage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL STORAGE CAP TAB IS BROKEN OFF OF CAP.
